# SDR FDEA201106242411

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102885
- Condition: Gouged
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME RT STA 1320 BETWEEN STR 25R AND STR 27R, GOUGED. REMOVED GOUGE IAW SRM 51-10-02 ORIG MAT .071 REMAINING = .061, OUT OF LIMITS IAW SRM 53-00-07, FIG 101 DETAIL I A. D.2.  R & R FRAME AT STA 1320 STR'S 25L- 25R IAW SRM 51-40-02. MAJOR REPAIR.
